Skip to main content

Virtual Learning Schedule

8:05 - 8:25 a.m.: Office Hours

 

8:25 - 9:25 a.m.: Block 1 (60 minutes)

 

9:40 - 10:40 a.m.: Block 2 (60 minutes)

 

11 - 11:30 a.m.: Lunch

 

11:30 a.m. - 1 p.m.:  Block 3 (90 minutes – 60 minutes  of instruction, plus 30 minutes for Advisory during first Gold day each week; non-Advisory days will be used for club meetings and small group sessions with students and occasional live messages from administration).

 

1:15 - 2:15 p.m.: Block 4 (60 minutes)

 

2:15-3:15 p.m.: (Office Hours, Correspondence, Asynchronous work for students)